# SDR AUS20031046

- Difficulty date: October 14, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Collapsed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS SEAT VERTICAL ADJUSTMENT COLLAPSED.
